# SDR SWAA113914A

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 65,810 hours, 63,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, LT EEPLS INOP BETWEEN ROW 14 TO ROW 15.  RELAMPED PER MM.
